# SDR CA131022011

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,505 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLIGHT PD 270, AT ROUGHLY 300 FT ON APPROACH, THE NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED FOR APPROXIMATELY 2 SECONDS AND THEN WENT OUT.  IT WAS THEN NOTICED THAT THE NR 2 HYDRAULIC QTY WAS STARTING TO DEPLETE, AT ROUGHLY 70 PERCENT AND DROPPING.  A NORMAL LANDING ENSUED AND AS THE ACFT DECELERATED IT WAS OBSERVED THAT THE NR 2 HYD QTY WAS AT ROUGHLY 50 PERCENT.  AFTER EXITING THE RUNWAY, THE ACFT WAS BROUGHT TO A STOP.  CHECKLIST WAS RUN & INSPECTION OF THE RUNWAY FOR HYD FLUID LEAK.  CABIN CREW & PASSENGERS WERE INFORMED. THE NR 2 HYD SYS FAILURE CHECKLIST WAS RUN AND AMENDED AS REQUIRED.  AFTER DESELECTING OF THE PTU, THE CASCADING FAILURES ASSOCIATED WITH NR 2 HYDRAULIC FAILURE OCCURRED. IAW THE QRH, THE NR 2 HYD ISO VALVE CAUTION DID NOT ILLUMINATE.  FOLLOWING QRH COMPLETION, THE APU WAS STARTED AND A TOW IN WAS COORDINATED.  THE CAPTAIN WENT OUTSIDE AND INSTALLED THE GEAR PINS AT WHICH TIME OBSERVED SIGNIFICANT HYD FLUID OVER THE RT WHEEL WELL.  MAINTENANCE CONFIRMED THE FAILURE OF NR 2 HYDRAULIC PUMP,  REPLACED THE PUMP AND CARRIED OUT THE REQUIRED FLUSHING & FILTER REPLACEMENT.  ALL RTS CHECKS WERE ACCOMPLISHED AND ACFT WAS RETURNED TO SERVICE.
